# SDR FDEA201511093539

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 43,007 hours, 24,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND THE EMER LIGHTS TEST IN COURIER AREA INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 33-51-05-02 CATEGORY C, EXPIRATION 16 NOV 15.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY IAW MM: 33-51-14-04-09.  PERFORMED EMER LIGHTS SYSTEM TEST IAW MM: 33-51-00-05-09. ALL TESTS SATISFACTORY.  A/C OK FOR SERVICE.
